brain-icon
B12 def, nerves problem
Am b12 deficient, facing problem with the nerve pains on my left side of the body. Teaching b12 shots (neurobian forte) from 2 months but no impertinent. I feel good for few days after injection but after that again same problem, please suggest me some permanent solution. Thanks in advance
109 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore
Hello there.... I went through your query.... In the majority of cases, the patient will notice significant improvements in symptoms soon after receiving injections.... Annual blood tests are common, to monitor the success of treatment.... Most patients require booster injections of B12 every three months for the rest of their lives.....
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.